Risperdal Side Effects

Updated
Tracey Says:

Was forced to take risperdal Consta injections for 5 months after an adverse reaction to prednisone. I have lost my ability to feel joy, love and happiness. I also have cognitive and memory difficulties. Apathy, fatigue and social anxiety are still lingering, even though I have been off the drug for 6 months. Prior to this "treatment" I had never been suicidal, now I pray for God to take me in my sleep. I have read dozens of message boards with countless people suffering from the same side effects, has ANYONE recovered after taking this poison?

4 Replies

Earliest Newest Votes
1
David Says:

Hi Tracey,

I'm very sorry to hear about the challenges you've been facing after taking Risperdal.

This medication is actually regarded as a very potent antipsychotic. What I wonder the most is why your doctor would give you an antipsychotic drug to help treat side effects that another drug is causing? Hopefully he isn't planning on giving you a third medication to cover up the symptoms of the second one...and so forth until you're on at least a handful of different medications (each one used to cover up the side effects of another). By no means am I a doctor, but it sounds like he clearly isn't aware that his actions are effecting his patient's lives.

I don't know if you've already seen a list of possible side effects, but you can learn more about this drug on the page for Risperdal Details

I do want to add that no one can 'physically force' you to take a medication that you don't want to take and legally get away with it. You may have been bribed into it per your doctor's suggestion, but as a patient and customer, you have a right to say whether or not you agree to you use what they recommend for you.

In my opinion, it would probably be wise to do some extensive research on natural options that can also help you with your condition. This way you aren't as dependent on the poison they recommend.

Was this helpful? 0
2
shane Says:

I got over 50 side effects from this medication. I was forced 6 monthly shots. I'm dying from it . It makes you so sick its torture and it just gets worse.

Was this helpful? 1
3
Jo Says:

You can be forced to take this medication if you are in hospital on an Involuntary Treatment Order (Australian here). If you refuse to take it the guards come and hold you down while the nurses shove a needle in you. I have been physically forced to take this stuff.

Was this helpful? -1
4
Ray Says:

Hello, how long was your cto for?

Was this helpful? 0

More Discussions:

Risperdal side effects and withdrawal

What are the side affects of Risperdal? My Dr has me on it for insomnia. He took me off Risperdal due to being drowsy du...

13 REPLIES
risperdal side effects on children

anyone out there had a 4 yr. old on this med for awhile w/out bad side effects? ## my 5yr which he just turned 5 last we...

3 REPLIES
side effects of epilim ,risperdal,and lamotrigine

my son is diagnosed with ataxic cerebral palsy he has been on this medication for 13yrs up to this point he is 15yrs old...

Risperdal and side effects

Hi, ive been taking rispond for about the last ten years after changing from risperidal which i took for 4 years or so. ...

1 REPLY
the side effects of risperdal and latuda

My sister was just put on this drug... She is bi-polar and in a comatose state, not eating, sleeping, ect...Are these po...

1 REPLY
lamictal and risperdal side effects

Hi. I have been taking these two drugs for about 8yrs along with lexapro. Can these medications be stopped or weaned off...

1 REPLY
Side effects of Bactrim

I need to know of any side effects that may occur while taking this medication. ## Are there any risks to taking this me...

473 REPLIES
side effects of cherifer

side effects of cherrifer vitamins ## I chanced upon your site researching for side effects of Cherifer. You sent me an ...

274 REPLIES
Side effects of suboxone

I have been on suboxone now for just under a month. I think it is an amazing drug, i have had no cravings or interest in...

258 REPLIES
Side effects of Wellwoman Original vitamins

I am taking one capsule a day of this vitamin with my breakfast, but have very severe nausea after taking it. Is this co...

180 REPLIES